# SDR P5CA9701825

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED NR 8 CANOE, BOTTOM SIDE DEPRESSED.  REPAIRED PER SRM 51-40-07 AND MM 27-51-45.
